MathSciNet Relay Station
MathSciNet bibliographic data
MR492087 22E50
Howe, Roger E. Tamely ramified supercuspidal representations of ${\rm Gl}\sb{n}$. Pacific J. Math. 73 (1977), no. 2, 437–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement